Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 46, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 20, 2015, 2:59 AM CDT for Cotton County, Jefferson County, Tillman County, Oklahoma; 5 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2015, 2:59 AM CDT (07:59 UTC)
- Expired
- May 20, 2015, 7:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cotton County, OK, Jefferson County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 63 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1306 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 26.2
The text
As transmitted, in the capitals the NWS used until 2016.
100
WGUS54 KOUN 200759
FFWOUN
OKC033-067-141-TXC009-023-077-485-487-201200-
/O.NEW.KOUN.FF.W.0046.150520T0759Z-150520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
259 AM CDT WED MAY 20 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHWESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
BAYLOR COUNTY IN NORTHERN TEXAS...
ARCHER COUNTY IN NORTHERN TEXAS...
WICHITA COUNTY IN NORTHERN TEXAS...
CLAY COUNTY IN NORTHERN TEXAS...
WILBARGER COUNTY IN NORTHERN TEXAS...
* UNTIL 700 AM CDT
* DANGEROUS FLASH FLOODING IS ALREADY OCCURRING! RAINFALL AMOUNTS OF
OVER 3 INCHES FELL TUESDAY EVENING AND EARLY THIS MORNING ACROSS
WESTERN NORTH TEXAS AND FAR SOUTHERN PARTS OF OKLAHOMA. THE
HEAVIEST...WITH AMOUNTS BETWEEN 4 AND 7 INCHES...EXTEND FROM JUST
WEST OF WICHITA FALLS OVER TO RINGLING...AND NEAR LAKE KEMP AND
KICKAPOO...TO SCOTLAND AND BUFFALO SPRINGS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WICHITA FALLS...VERNON...BURKBURNETT...HENRIETTA...SEYMOUR...
WAURIKA...ARCHER CITY...IOWA PARK...ELECTRA...HOLLIDAY...
GRANDFIELD...TEMPLE...RYAN...PETROLIA...SCOTLAND...BYERS...DEAN...
CHATTANOOGA...RANDLETT AND WINDTHORST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3341 9947 3419 9948 3418 9895 3451 9887
3451 9866 3441 9866 3414 9787 3389 9784
3385 9787 3389 9798 3347 9798 3347 9841
3340 9842
$$
111 follow-up statement
914
WGUS74 KOUN 201033
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
533 AM CDT WED MAY 20 2015
OKC033-067-141-TXC009-023-077-485-487-201200-
/O.CON.KOUN.FF.W.0046.000000T0000Z-150520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTON OK-JEFFERSON OK-TILLMAN OK-BAYLOR TX-ARCHER TX-WICHITA TX-
CLAY TX-WILBARGER TX-
533 AM CDT WED MAY 20 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHERN COTTON...SOUTHWESTERN JEFFERSON...SOUTHEASTERN TILLMAN...
BAYLOR...ARCHER...WICHITA...CLAY AND WILBARGER COUNTIES...
AT 527 AM CDT...DOPPLER RADAR INDICATED THAT MOST OF THE HEAVY RAIN
HAD MOVED OUT OF THE WARNED AREA...BUT ADDITIONAL ISOLATED SHOWERS
AND STORMS WILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS. IN
ADDITION...THE EXTENSIVE FLASH FLOODING SEEN OVERNIGHT WILL LIKELY
CONTINUE THROUGH SUNRISE WHERE THE HEAVIEST RAINS FELL.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WICHITA
FALLS...BURKBURNETT...SEYMOUR...SHEPPARD AFB...IOWA PARK...
HENRIETTA...ELECTRA...WAURIKA...ARCHER CITY...HOLLIDAY...
GRANDFIELD...RYAN...PETROLIA...BYERS...RANDLETT...SCOTLAND...
TERRAL...BELLEVUE...WINDTHORST...DEAN...MEGARGEL...JOLLY...DEVOL...
HOLLISTER...SUGDEN...LOVELAND...KAMAY...MANKINS AND NEWPORT.
ADDITIONAL RAINFALL AMOUNTS OF ONE-HALF TO ONE INCH WILL BE POSSIBLE
WITH ANY ISOLATED STORMS THAT REDEVELOP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3341 9947 3419 9948 3418 9895 3451 9887
3451 9866 3441 9866 3414 9787 3389 9784
3385 9787 3389 9798 3347 9798 3347 9841
3340 9842
$$
11What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 20, 2:59 AM CDT, 0 minutes earlier.
Area forecast discussion, May 20, 2:59 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
259 AM CDT WED MAY 20 2015
.DISCUSSION...
MCS ALONG THE RED RIVER VALLEY IN SOUTHERN OKLAHOMA AND NORTH
TEXAS WILL CONTINUE TO MOVE EAST AND SOUTH THROUGH SUNRISE/EARLY
MORNING. UNFORTUNATELY...LIFE-THREATENING FLASH FLOODING WILL
CONTINUE ALONG AND SOUTH OF ATOKA...ARDMORE...AND SEYMOUR...TEXAS
***AN AMAZING 6.27 INCHES OF RAIN IN TWO HOURS AT LAKE
KICKAPOO.***
FLOOD WATCH WILL EXPIRE AT 12Z FOR MOST AREAS. MAY EXTEND FLOOD
WATCH IN TIME FOR A FEW COUNTIES IN SOUTHEAST OKLAHOMA. AREAL
FLOOD WARNINGS WILL CONTINUE FOR A LARGE PART OF SOUTHERN OKLAHOMA
AND NORTH TEXAS THROUGH AT LEAST 14-15Z.
BY AFTERNOON...8H FRONT SHOULD FINALLY PUSH INTO SOUTHERN OKLAHOMA
WITH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE.
WITH SHORTWAVE RIDGING LATE WEDNESDAY INTO THURSDAY...RAIN AND
STORM CHANCES WILL BE RATHER LOW. HOWEVER ANOTHER ROUND OF HEAVY
RAIN IS LIKELY LATE THURSDAY INTO FRIDAY...AS A SHORTWAVE TROUGH
MOVES ACROSS NEW MEXICO INTO WEST TEXAS/WESTERN KANSAS.
OVER THE HOLIDAY WEEKEND...MORE SEVERE STORMS WITH FLOODING RAIN
IS LIKELY...AS A TROUGH MOVES SLOWLY EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 68 53 66 54 / 40 20 10 30
HOBART OK 67 52 66 54 / 20 20 20 60
WICHITA FALLS TX 76 57 69 57 / 40 50 30 50
GAGE OK 62 47 64 50 / 10 10 10 60
PONCA CITY OK 66 50 66 51 / 30 10 10 20
DURANT OK 80 59 71 59 / 50 50 40 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ007-008-012>014-
016>048-050>052.
TX...FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR TXZ085-086-089-090.
&&Hazardous weather outlook, May 19, 9:13 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 913 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-210215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 913 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TONIGHT. LOCATION... THE SLIGHT RISK AREA IS SOUTH OF A SAYRE TO HOBART TO PURCELL TO HOLDENVILLE LINE. WICHITA FALLS...LAWTON...ALTUS... ARDMORE...ADA....DURANT...VERNON AND SEYMOUR TEXAS AREAS ARE IN THE SLIGHT RISK AREA. TIMING... BEFORE 2 AM TONIGHT IN THE SLIGHT RISK AREA. MAIN IMPACTS... FLOODING RAINFALL... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... A FEW TORNADOES... DISCUSSION... A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA TONIGHT DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS A FEW TORNADOES DUE TO STRONG LOW LEVEL SHEAR. A LARGE COMPLEX OF STORMS IS EXPECTED TO CONTINUE TO FORM OVER SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING...THEN MOVE EAST SOUTHEAST THROUGH THE NIGHT...BRINGING SOME REPORTS OF LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES MAY OCCUR AS WELL. ALTHOUGH STORMS MAY CONTINUE BEYOND 2 AM TONIGHT...THE SEVERE THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS TONIGHT. .FLOODING... FLASH FLOODING WILL OCCUR TONIGHT DUE TO ROUNDS OF HEAVY RAINFALL. A FEW ADDITIONAL INCHES OF RAINFALL MAY OCCUR TONIGHT...ESPECIALLY IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES WILL CONTINUE THURSDAY THROUGH EARLY NEXT WEEK... WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 20, 1:59 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM FLASH FLOOD BURKBURNETT 34.08N 98.56W
05/20/2015 WICHITA TX DEPT OF HIGHWAYS
I-44 DOWN TO ONE LANE NEAR BURKBURNETT
&&
MAUSTINSpecial weather statement, May 20, 2:05 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
205 AM CDT WED MAY 20 2015
TXZ084-087>090-200730-
CLAY TX-KNOX TX-ARCHER TX-BAYLOR TX-FOARD TX-
205 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...EASTERN KNOX...
ARCHER...BAYLOR AND SOUTHEASTERN FOARD COUNTIES UNTIL 230 AM CDT...
AT 202 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES WEST OF FORESTBURG TO NEAR RED SPRINGS...MOVING EAST AT 40
MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL THAT WILL CAUSE FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SEYMOUR...ARCHER CITY...SCOTLAND...WINDTHORST...BELLEVUE...
MEGARGEL...GOREE...MANKINS...RED SPRINGS...LAKE ARROWHEAD...
NEWPORT...BLUEGROVE...LAKE KEMP...DUNDEE...MABELLE...LAKE KICKAPOO...
WESTOVER...BOMARTON...VERA AND SOUTHERN LAKE DIVERSION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3340 9953 3377 9958 3380 9798 3347 9798
3347 9842 3340 9842
TIME...MOT...LOC 0702Z 287DEG 34KT 3354 9767 3359 9938
AUSTINSpecial weather statement, May 20, 2:07 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
207 AM CDT WED MAY 20 2015
OKZ046-047-050>052-200745-
CARTER OK-BRYAN OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
207 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...WEST
CENTRAL BRYAN...LOVE...MARSHALL AND SOUTHWESTERN JOHNSTON COUNTIES
UNTIL 245 AM CDT...
AT 205 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR ARDMORE TO 4 MILES SOUTHWEST OF MARIETTA TO 5 MILES SOUTHWEST OF
MUENSTER...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL THAT WILL CAUSE FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...MADILL...TISHOMINGO...MARIETTA...LONE GROVE...KINGSTON...
DICKSON...MANNSVILLE...RAVIA...THACKERVILLE...OVERBROOK...LAKE
TEXOMA...RUSSETT...LEBANON...LITTLE CITY...WOODVILLE...LAKE MURRAY...
BURNEYVILLE...WILLIS AND CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3376 9719 3392 9721 3382 9739 3422 9721
3434 9662 3387 9654 3383 9659 3389 9659
3392 9667 3384 9670 3383 9676 3387 9689
3396 9692 3395 9698 3385 9702 3385 9709
3382 9705 3372 9712
TIME...MOT...LOC 0705Z 270DEG 24KT 3413 9714 3388 9716 3362 9747
AUSTINSpecial weather statement, May 20, 2:13 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
213 AM CDT WED MAY 20 2015
OKZ043-047-048-051-052-200745-
ATOKA OK-COAL OK-BRYAN OK-MARSHALL OK-JOHNSTON OK-
213 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...SOUTHEASTERN COAL...
NORTHWESTERN BRYAN...NORTHEASTERN MARSHALL AND SOUTHEASTERN JOHNSTON
COUNTIES UNTIL 245 AM CDT...
AT 210 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES EAST OF STRINGTOWN TO 3 MILES NORTHWEST OF MILBURN...MOVING
EAST AT 20 MPH.
HAZARDS INCLUDE...
PEA SIZED HAIL...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL THAT WILL CAUSE FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DURANT...ATOKA...CADDO...WAPANUCKA...STRINGTOWN...LEHIGH...SILO...
MILBURN...TUSHKA...CANEY...KENEFIC...MEAD...ARMSTRONG...LANE...
NIDA...COLEMAN...FILLMORE...DAISY...BOGGY DEPOT PARK AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3451 9578 3416 9578 3416 9598 3412 9594
3408 9594 3398 9655 3436 9665 3460 9580
3459 9567 3451 9567
TIME...MOT...LOC 0710Z 258DEG 18KT 3447 9596 3428 9659
AUSTINSpecial weather statement, May 20, 2:46 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
246 AM CDT WED MAY 20 2015
TXZ084-087>090-200830-
CLAY TX-KNOX TX-ARCHER TX-BAYLOR TX-FOARD TX-
246 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...EASTERN KNOX...
ARCHER...BAYLOR AND SOUTHERN FOARD COUNTIES UNTIL 330 AM CDT...
AT 243 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR BOWIE TO 3 MILES NORTHEAST OF MUNDAY...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SEYMOUR...ARCHER CITY...MUNDAY...SCOTLAND...WINDTHORST...BELLEVUE...
MEGARGEL...GOREE...RED SPRINGS...VERA...LAKE ARROWHEAD...NEWPORT...
BLUEGROVE...DUNDEE...MABELLE...LAKE KICKAPOO...WESTOVER...
RHINELAND...BOMARTON AND SOUTHERN LAKE KEMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3340 9968 3374 9964 3376 9798 3347 9798
3347 9842 3340 9842
TIME...MOT...LOC 0743Z 279DEG 23KT 3355 9786 3348 9959
AUSTINSpecial weather statement, May 20, 2:48 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
248 AM CDT WED MAY 20 2015
OKZ043-047-048-051-052-200830-
ATOKA OK-COAL OK-BRYAN OK-MARSHALL OK-JOHNSTON OK-
248 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...SOUTHEASTERN COAL...
BRYAN...MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 330 AM
CDT...
AT 247 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MOYERS TO NEAR LITTLE CITY TO 8 MILES WEST OF POTTSBORO...MOVING
EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DURANT...MADILL...ATOKA...KINGSTON...COLBERT...CADDO...BOKCHITO...
ACHILLE...STRINGTOWN...BENNINGTON...SILO...TUSHKA...CANEY...
KENEFIC...KEMP...MEAD...ARMSTRONG...HENDRIX...LANE AND NIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3451 9578 3416 9578 3416 9598 3394 9593
3384 9601 3384 9615 3376 9618 3377 9629
3369 9636 3378 9643 3385 9663 3390 9659
3392 9667 3382 9675 3387 9689 3409 9682
3460 9580 3459 9567 3451 9567
TIME...MOT...LOC 0747Z 274DEG 36KT 3433 9565 3405 9659 3376 9681
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:04 PM CDT | Special Weather Statement | OUN | Murray | 41 min |
| May 19, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 39 min |
| May 19, 7:20 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 40 min |
| May 19, 7:27 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 48 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 40 min |
| May 19, 7:55 PM CDT | Special Weather Statement | OUN | Carter | 35 min |
| May 19, 7:57 PM CDT | Special Weather Statement | OUN | Jefferson | 33 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 47 min |
| May 19, 8:09 PM CDT | Special Weather Statement | OUN | Beckham | 51 min |
| May 19, 8:10 PM CDT | River Flood Warning | OUN | Greer, Jackson | 44 hr |
| May 19, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 37 min |
| May 19, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 41 min |
| May 19, 8:23 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon | 37 min |
| May 19, 8:24 PM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 19, 8:46 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Love | 44 min |
| May 19, 8:54 PM CDT | Special Weather Statement | OUN | Pottawatomie | 51 min |
| May 19, 8:58 PM CDT | Flash Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 4 hr |
| May 19, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 42 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 38 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 19, 9:09 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 6 hr |
| May 19, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| May 19, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 35 min |
| May 19, 9:14 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 19, 9:17 PM CDT | Flash Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 6 more | 6 hr |
| May 19, 9:23 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 52 min |
| May 19, 9:29 PM CDT | Tornado Warning | OUN | Carter | 31 min |
| May 19, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 66 min |
| May 19, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 48 min |
| May 19, 9:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 63 min |
| May 19, 9:58 PM CDT | Tornado Warning | OUN | Carter | 47 min |
| May 19, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 44 min |
| May 19, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 35 min |
| May 19, 10:40 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Tillman | 47 min |
| May 19, 10:44 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 31 min |
| May 19, 11:14 PM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| May 19, 11:20 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 19, 11:21 PM CDT | Special Weather Statement | OUN | Jefferson | 24 min |
| May 19, 11:27 PM CDT | Special Weather Statement | OUN | Marshall | 33 min |
| May 19, 11:40 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 19, 11:57 PM CDT | Special Weather Statement | OUN | Johnston | 33 min |
| May 19, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 78 min |
| May 20, 12:17 AM CDT | Special Weather Statement | OUN | Jefferson | 43 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 20, 1:00 AM CDT | Areal Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 6 hr |
| May 20, 1:07 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston, Murray | 23 min |
| May 20, 1:29 AM CDT | Special Weather Statement | OUN | Love | 46 min |
| May 20, 1:33 AM CDT | Special Weather Statement | OUN | Atoka, Johnston | 27 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 38 min |
| May 20, 2:13 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| May 20, 2:16 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more | 6 hr |
| May 20, 2:21 AM CDT | River Flood Warning | OUN | Atoka | 66 hr |
| May 20, 2:24 AM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more | 6 hr |
| May 20, 2:48 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 42 min |
| May 20, 3:33 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 20, 5:44 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Pontotoc | 6 hr |
| May 20, 6:54 AM CDT | Areal Flood Warning | OUN | Cotton | 8 hr |
| May 20, 8:16 AM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Murray, Stephens | 3 hr |
| May 20, 8:28 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 13 days |
| May 20, 9:01 AM CDT | River Flood Warning | OUN | Garvin | 30 hr |
| May 20, 2:55 PM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 11 days |
| May 20, 5:57 PM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Stephens, Tillman | 12 hr |
| May 19, 7:14 PM CDT | Special Weather Statement | OUN | Clay | 31 min |
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 48 min |
| May 19, 7:47 PM CDT | Special Weather Statement | OUN | Wilbarger | 43 min |
| May 19, 8:02 PM CDT | Special Weather Statement | OUN | Clay | 43 min |
| May 19, 8:28 PM CDT | Special Weather Statement | OUN | Wichita | 47 min |
| May 19, 9:51 PM CDT | Special Weather Statement | OUN | Hardeman | 24 min |
| May 19, 10:49 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 41 min |
| May 19, 10:51 PM CDT | Special Weather Statement | OUN | Baylor | 24 min |
| May 19, 10:59 PM CDT | Special Weather Statement | OUN | Wichita | 31 min |
| May 19, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 45 min |
| May 19, 11:35 PM CDT | Special Weather Statement | OUN | Baylor | 25 min |
| May 20, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 15 min |
| May 20, 1:17 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay | 43 min |
| May 20, 2:05 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay | 25 min |
Nearby
Flash Flood Warnings in Texas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.